# SDR UALA2009042701215

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 46,720 hours, 29,426 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED IN FLIGHT.  RTFL.  REPLACED WEATHER RADAR.  TESTED GOOD.
